# SDR G73R2016042100004

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N371HA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20371
- Aircraft time: 1,697 hours, 792 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: SGA0160
- Condition: Inoperative
- Location: Failed
- Part time: 122 hours, 57 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR FAIL, CAS MESSAGE.
